Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sharp estimates in some inequalities of Zygmund type for Riesz transforms


Authors: Jorge Aarão and Michael D. O’Neill
Journal: Proc. Amer. Math. Soc. 140 (2012), 4227-4233
MSC (2010): Primary 26D07, 42B20, 60H30
Published electronically: July 18, 2012
Previous version: Original version posted April 13, 2012
Current version: Corrects first author's affiliation and mailing address
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sharp constant versions of two endpoint inequalities for Riesz transforms are derived using probabilistic methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D07, 42B20, 60H30

Retrieve articles in all journals with MSC (2010): 26D07, 42B20, 60H30


Additional Information

Jorge Aarão
Affiliation: School of Mathematics and Statistics, University of South Australia, Mawson Lakes Boulevard, Mawson Lakes, 5070 SA, Australia
Email: Jorge.Aarao@unisa.edu.au

Michael D. O’Neill
Affiliation: Department of Mathematics, Claremont McKenna College, Claremont, California 91711
Email: moneill@cmc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11353-X
PII: S 0002-9939(2012)11353-X
Received by editor(s): May 26, 2011
Published electronically: July 18, 2012
Communicated by: Edward C. Waymire
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.